# SDR CA120906011

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206011810135
- Condition: Wrong Part
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IT HAS BEEN REPORTED THAT ACFT HAS HAD THE WRONG TAIL ROTOR BLADES FITTED.  IT HAS BEEN FLOWN WITH 206-011-810-135 BLADES, LONG SHAFT, FITTED ON A -103 GEARBOX, SMALL SHAFT,  FOR APPROXIMATELY 100 HOURS IN THIS CONFIGURATION.  THE TAILBOOM HAS NOT BEEN CONTACTED.
